H. Bandelt and V. Chepoi, Metric graph theory and geometry: a survey, Contemporary Mathematics, vol.453, pp.49-86, 2008.
DOI : 10.1090/conm/453/08795

H. Bandelt and H. Mulder, Distance-hereditary graphs, Journal of Combinatorial Theory, Series B, vol.41, issue.2, pp.182-208, 1986.
DOI : 10.1016/0095-8956(86)90043-2

H. Bodlaender, F. Fomin, A. Koster, D. Kratsch, and D. Thilikos, A Note on Exact Algorithms for Vertex Ordering Problems on Graphs, Theory of Computing Systems, pp.420-432, 2012.
DOI : 10.1007/11682462_73

H. L. Bodlaender, P. G. Drange, M. S. Dregi, F. V. Fomin, D. Lokshtanov et al., A $c^k n$ 5-Approximation Algorithm for Treewidth, SIAM Journal on Computing, vol.45, issue.2, pp.317-378, 2016.
DOI : 10.1137/130947374

J. Bondy and U. Murty, Graph theory with applications, 1976.
DOI : 10.1007/978-1-349-03521-2

A. Brandstädt, F. Dragan, V. Chepoi, and V. Voloshin, Dually Chordal Graphs, SIAM Journal on Discrete Mathematics, vol.11, issue.3, pp.437-455, 1998.
DOI : 10.1137/S0895480193253415

A. Brandstädt, F. Dragan, and F. Nicolai, Homogeneously orderable graphs, Theoretical Computer Science, vol.172, issue.1-2, pp.209-232, 1997.
DOI : 10.1016/S0304-3975(96)00091-6

A. Cassioli, O. Günlük, C. Lavor, and L. Liberti, Discretization vertex orders in distance geometry, Discrete Applied Mathematics, vol.197, pp.27-41, 2015.
DOI : 10.1016/j.dam.2014.08.035

J. Chalopin, V. Chepoi, H. Hirai, and D. Osajda, Weakly modular graphs and nonpositive curvature. arXiv preprint arXiv:1409, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01199930

J. Chalopin, V. Chepoi, N. Nisse, and Y. Vaxes, Cop and Robber Games When the Robber Can Hide and Ride, SIAM Journal on Discrete Mathematics, vol.25, issue.1, pp.333-359, 2011.
DOI : 10.1137/100784035

URL : https://hal.archives-ouvertes.fr/inria-00482117

V. Chepoi, On Distance-Preserving and Domination Elimination Orderings, SIAM Journal on Discrete Mathematics, vol.11, issue.3, pp.414-436, 1998.
DOI : 10.1137/S0895480195291230

N. Clarke and R. Nowakowski, Tandem-win graphs, Discrete Mathematics, vol.299, issue.1-3, pp.56-64, 2005.
DOI : 10.1016/j.disc.2004.11.016

URL : https://doi.org/10.1016/j.disc.2004.11.016

S. Cook, The complexity of theorem-proving procedures, Proceedings of the third annual ACM symposium on Theory of computing , STOC '71, pp.151-158, 1971.
DOI : 10.1145/800157.805047

D. Corneil and M. Habib, Unified view of graph searching and LDFS-based certifying algorithms, Encyclopedia of Algorithms, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01255083

D. Corneil and J. Stacho, Vertex Ordering Characterizations of Graphs of Bounded Asteroidal Number, Journal of Graph Theory, vol.13, issue.1, pp.61-79, 2015.
DOI : 10.1137/0213035

D. Coudert, A note on Integer Linear Programming formulations for linear ordering problems on graphs. Research report, Inria ; I3S, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01271838

D. Coudert, G. Ducoffe, and N. Nisse, To Approximate Treewidth, Use Treelength!, SIAM Journal on Discrete Mathematics, vol.30, issue.3, pp.1424-1436, 2016.
DOI : 10.1137/15M1034039

URL : https://hal.archives-ouvertes.fr/hal-01348965

B. Courcelle, The monadic second-order logic of graphs. I. recognizable sets of finite graphs. Information and computation, pp.12-75, 1990.
URL : https://hal.archives-ouvertes.fr/hal-00334050

E. Dahlhaus, P. Hammer, F. Maffray, and S. Olariu, On domination elimination orderings and domination graphs, Graph-Theoretic Concepts in Computer Science, pp.81-92, 1995.

M. Habib and C. Paul, A simple linear time algorithm for cograph recognition, Discrete Applied Mathematics, vol.145, issue.2, pp.183-197, 2005.
DOI : 10.1016/j.dam.2004.01.011

URL : https://hal.archives-ouvertes.fr/lirmm-00105298

H. T. Hall, Counterexamples in discrete geometry, 2004.

B. Jamison and S. Olariu, On the semi-perfect elimination, Advances in Applied Mathematics, vol.9, issue.3, pp.364-376, 1988.
DOI : 10.1016/0196-8858(88)90019-X

R. Nowakowski and P. Winkler, Vertex-to-vertex pursuit in a graph, Discrete Mathematics, vol.43, issue.2-3, pp.235-239, 1983.
DOI : 10.1016/0012-365X(83)90160-7

R. Nussbaum, A. Esfahanian, and P. Tan, Clustering Social Networks Using Distance-Preserving Subgraphs, The Influence of Technology on Social Network Analysis and Mining, pp.331-349, 2013.
DOI : 10.1007/978-3-7091-1346-2_14

R. Nussbaum and A. Esfahanian, Preliminary results on distance-preserving graphs, Congressus Numerantium, vol.211, pp.141-149, 2012.

D. Rose, R. Tarjan, and G. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.266-283, 1976.
DOI : 10.1137/0205021

J. P. Smith and E. Zahedi, On distance preserving and sequentially distance preserving graphs. arXiv preprint, 2017.

W. A. Stein, The Sage Development Team, Sage Mathematics Software System, 2017.

M. Tancer, Recognition of Collapsible Complexes is NP-Complete, Discrete & Computational Geometry, vol.26, issue.3, pp.21-38, 2016.
DOI : 10.1007/BF01229745

A. Vince, A Non-Shellable 3-Sphere, European Journal of Combinatorics, vol.6, issue.1, pp.91-100, 1985.
DOI : 10.1016/S0195-6698(85)80026-3

URL : https://doi.org/10.1016/s0195-6698(85)80026-3